# SDR AALA201706299005

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 27,933 hours, 10,050 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shrader Valve
- Condition: Leaking
- Location: Door Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS INDICATED CHECK DOOR PRESSURE FOR THE R4 DOOR.  PRESSURE CHECKS GOOD AND INDICATION REMAINED FOR ENTIRE FLIGHT. REPLACED SHARDER VALVE.
